RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 5(287), Pages 15–44 (Mi umn1368)  

This article is cited in 4 scientific papers (total in 4 papers)

The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions

A. A. Talalyan, R. I. Ovsepian

Institute of Mathematics, National Academy of Sciences of Armenia

Full text: PDF file (2171 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:5, 13–47

Bibliographic databases:

UDC: 517.51
MSC: 42A32, 42A20
Received: 15.07.1992

Citation: A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Uspekhi Mat. Nauk, 47:5(287) (1992), 15–44; Russian Math. Surveys, 47:5 (1992), 13–47

Citation in format AMSBIB
\Bibitem{TalOvs92}
\by A.~A.~Talalyan, R.~I.~Ovsepian
\paper The representation theorems of D.\,E.~Men'shov and their impact on the development of the metric theory of functions
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 5(287)
\pages 15--44
\mathnet{http://mi.mathnet.ru/umn1368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211820}
\zmath{https://zbmath.org/?q=an:0787.42001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47...13T}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 5
\pages 13--47
\crossref{https://doi.org/10.1070/RM1992v047n05ABEH000941}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LP60300002}


Linking options:
  • http://mi.mathnet.ru/eng/umn1368
  • http://mi.mathnet.ru/eng/umn/v47/i5/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Galstyan, R. I. Ovsepian, “Trigonometric series with rapidly decreasing coefficients”, Sb. Math., 187:11 (1996), 1577–1600  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. G. G. Gevorkyan, K. A. Navasardyan, “On Walsh series with monotone coefficients”, Izv. Math., 63:1 (1999), 37–55  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Gady Kozma, Alexander Olevskiǐ, “Representation of non-periodic functions by trigonometric series with almost integer frequencies”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 329:4 (1999), 275  crossref
    4. K. S. Kazarian, D. Waterman, “Theorems on representation of functions by series”, Sb. Math., 191:12 (2000), 1873–1889  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:470
    Full text:158
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019